# SDR 97ZZZX179

- Difficulty date: December 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5061K
- Make and model: Bbavia 8KCAB
- Aircraft serial: 56079
- System (JASC): 2720 · Rudder Control System
- Part: Pedal
- Part number: 15371
- Condition: Failed
- Location: Rud Lt Fwd
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OPERATOR REPORTS A THIRD FAILURE OF THE LEFT FORWARD RUDDER PEDAL AT THE LOWER LEFT HAND CORNER AT 65 HOURS TIMES IN SERVICE.  THIS FIRST AND S ECOND FAILURE OCCURRED AT 147 AND 86 HOURS RESPECTIVELY.  PART TOTAL TIME AVERAGE = 93 HOURS.
